Authors: Hedrih, Katica (Stevanović) 
Kosenko, Ivan
Krasilnikov, Pavel
Spanos, Pol D.
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: International Journal of Non-Linear Mechanics: Preface
Journal: International Journal of Non-Linear Mechanics
Volume: 73
First page: 1
Issue Date: 1-Jul-2015
Rank: M21
ISSN: 0020-7462
DOI: 10.1016/j.ijnonlinmec.2015.04.009

Show full item record

Page view(s)

17
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.